# SDR NOCA201207090001

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1827
- Condition: Unwanted Deploy
- Location: L3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE DEPLOYED DURING COURSE OF TROUBLESHOOTING CREW COMPLAINT.  L3 DOOR OPENED WHEN DOOR WAS ARMED.  SLIDE DEPLOYED BUT DID NOT INFLATE.  REPLACED THE L3 EVAC SLIDE PER AMM 25-66-01.
